# SDR BIER950018

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757ZR
- Make and model: Cessna 152
- Aircraft serial: 15280138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 04102352
- Condition: Corrosion
- Location: Rt Outbd
- Part time: 5,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD87-20-03 R2, FOUND SEVERE CORROSION IN/ON COPILOT RT OB SEAT TRACK TO APPROX HALF THICKNESS OF TRACK.  CORROSION WAS PROGRESSING INTO FLOOR PAN.
